CSpace
非线性Schrodinger方程的守恒数值格式
常谦顺; 张鲁明
1999
Source Publication计算物理
ISSN1001-246X
Volume016Issue:006Pages:661
Abstract对非线性Schrodinger方程提出了一种新的守恒差分格式,并证明了该格式的收性与稳定性。通过数值计算,对非线性Schrodinger方程中非线性项的离散进行了讨论,获得如下结论在取适当的参数后,所提出孤差分格式工上好于作为该格式特例的文(7)中的格式。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39601
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
常谦顺,张鲁明. 非线性Schrodinger方程的守恒数值格式[J]. 计算物理,1999,016(006):661.
APA 常谦顺,&张鲁明.(1999).非线性Schrodinger方程的守恒数值格式.计算物理,016(006),661.
MLA 常谦顺,et al."非线性Schrodinger方程的守恒数值格式".计算物理 016.006(1999):661.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[常谦顺]'s Articles
[张鲁明]'s Articles
Baidu academic
Similar articles in Baidu academic
[常谦顺]'s Articles
[张鲁明]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[常谦顺]'s Articles
[张鲁明]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.